Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On groups with several doubly-transitive permutation representations

This is a preview of subscription content, log in to check access.


  1. 1.

    Bercov, R. R.: The double transitivity of a class of permutation groups. Canadian J. Math.17, 480–493 (1965).

  2. 2.

    Kerdock, A. M.: A class of low-rate nonlinear binary codes. Inform. and Control20, 182–187 (1972).

  3. 3.

    Burnside, W.: Theory of groups of finite order. New York: Dover Publications (reprint) 1955.

  4. 4.

    Dembowski, P.: Finite geometries. Berlin-Heidelberg-New York: Springer 1968.

  5. 5.

    Itô, N.: Über die GruppenPSL n (q), die eine Untergruppe von Primzahlindex enthalten. Acta Sci. Math. (Szeged)21, 206–217 (1960).

  6. 6.

    Pollatsek, H.: Hirst cohomology groups of some linear groups over fields of characteristic two. Illinois J. Math.15, 393–417 (1971).

  7. 7.

    Wielandt, H.: Finite permutation groups. New-York-London: Academic Press 1964.

  8. 8.

    Wielandt, H.: On automorphisms of doubly-transitive permutation groups. Proc. Int. Conf. Theory of Groups (ed. L. G. Kovacs and B. H. Neumann), 389–393. New York: Gordon and Breach 1967.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cameron, P.J. On groups with several doubly-transitive permutation representations. Math Z 128, 1–14 (1972). https://doi.org/10.1007/BF01111509

Download citation


  • Permutation Representation